Lemsip Max Cold And Flu Blackcurrant Sachets X 10

Lemsip Max Cold And Flu Blackcurrant Sachets X 10
£ 3.35
£0.34/each
Offer
By law, we’re only permitted to sell you 2 of this item .

Phenylephrine Hydrochloride, ParacetamolFor the symptomatic relief of colds and fluIngredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & painsIngredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked nose

Lemsip and the Sword symbol are trade marks

For fever, headaches, body aches, blocked nose and sore throat

Information

Ingredients

ArrayOfIngredient (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame

Storage

Store below 25°C in a dry place.

Preparation and Usage

DirectionsHow to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice.

Name and address

Product Licence Holder/Manufacturer:Reckitt Benckiser Healthcare (UK) Limited,Hull,HU8 7DS.

Lower age limit

Advisory Years : 12

Safety warning

Do not exceed the stated dose. Warnings Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of the reach and sight of children. If symptoms persist consult your doctor. Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days. Consult your pharmacist or doctor before taking if: You are pregnant or breastfeeding.

Net Contents

10 x Sachets

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here